Giovanni Pisante
Giovanni Pisante
Università degli Studi della Campania "Luigi Vanvitelli"
כתובת אימייל מאומתת בדומיין unicampania.it
כותרת
צוטט על ידי
צוטט על ידי
שנה
The semigeostrophic equations discretized in reference and dual variables
M Cullen, W Gangbo, G Pisante
Archive for rational mechanics and analysis 185 (2), 341-363, 2007
342007
A general existence theorem for differential inclusions in the vector valued case
B Dacorogna, G Pisante
Portugaliae Mathematica 62 (ARTICLE), 421-436, 2005
282005
Minimality via second variation for microphase separation of diblock copolymer melts
V Julin, G Pisante
Journal für die reine und angewandte Mathematik 2017 (729), 81-117, 2017
242017
On non quasiconvex problems of the calculus of variations
B Dacorogna, G Pisante, AM Ribeiro
Discrete & Continuous Dynamical Systems-A 13 (4), 961, 2005
212005
D-solutions to the system of vectorial Calculus of Variations in L∞ via the singular value problem
G Croce, N Katzourakis, G Pisante
Discrete and Continuous Dynamical Systems: Series B 37 (12), 6165-6181, 2017
202017
Stability of Pólya–Szegő inequality for log-concave functions
M Barchiesi, GM Capriani, N Fusco, G Pisante
Journal of Functional Analysis 267 (7), 2264-2297, 2014
152014
A quantitative second order minimality criterion for cavities in elastic bodies
GM Capriani, V Julin, G Pisante
SIAM Journal on Mathematical Analysis 45 (3), 1952-1991, 2013
152013
On a Bonnesen type inequality involving the spherical deviation
N Fusco, MS Gelli, G Pisante
Journal de mathématiques pures et appliquées 98 (6), 616-632, 2012
152012
An isoperimetric inequality for a nonlinear eigenvalue problem
G Croce, A Henrot, G Pisante
Annales de l'Institut Henri Poincare (C) Non Linear Analysis, 2011
112011
Sufficient conditions for the existence of viscosity solutions for nonconvex Hamiltonians
G Pisante
SIAM journal on mathematical analysis 36 (1), 186-203, 2004
102004
Sobolev and Lipschitz regularity for local minimizers of widely degenerate anisotropic functionals
L Brasco, C Leone, G Pisante, A Verde
Nonlinear Analysis: Theory, Methods & Applications 153, 169-199, 2017
62017
-solutions to the system of vectorial Calculus of Variations in via the singular value problem
G Croce, N Katzourakis, G Pisante
arXiv preprint arXiv:1604.04385, 2016
52016
On representation of boundary integrals involving the mean curvature for mean-convex domains
Y Giga, G Pisante
Geometric Partial Differential Equations proceedings, 171-187, 2013
52013
Homogenization of micromagnetics large bodies
G Pisante
ESAIM: control, optimisation and calculus of variations 10 (2), 295-314, 2004
52004
Corrigendum to" An isoperimetric inequality for a nonlinear eigenvalue problem"
G Croce, A Henrot, G Pisante
42014
Higher integrability results for non smooth parabolic systems: the subquadratic case
C Leone, A Verde, G Pisante
Discrete & Continuous Dynamical Systems-B 11 (1), 177, 2009
42009
Sobolev embeddings and concentration-compactness alternative for fractional Sobolev spaces
GPA Pisante
Preprint, available at http://mipa. unimes. fr/preprints. html, 2012
32012
Regularity results for non smooth parabolic problems
G Pisante, A Verde
Advances in Differential Equations 13 (3-4), 367-398, 2008
32008
A selection criterion of solutions to a system of eikonal equations
G Croce, G Pisante
Advances in Calculus of Variations 4 (3), 309-338, 2010
22010
The Gibbs–Thomson relation for non homogeneous anisotropic phase transitions
M Cicalese, Y Nagase, G Pisante
Advances in Calculus of Variations 3 (3), 321-344, 2010
22010
המערכת אינה יכולה לבצע את הפעולה כעת. נסה שוב מאוחר יותר.
מאמרים 1–20